Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 270, NWS Des Moines, IA

June 15, 2008Humboldt County, Wright County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 15, 2008, 2:17 AM CDT for Humboldt County, Wright County, Iowa. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 2:17 AM CDT (07:17 UTC)
Expired
Jun 15, 2008, 3:00 AM CDT
In force
43 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Humboldt County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 121 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 2:18 AM CDTHAIL 1Livermore, IANICKEL TO QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:01 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 7.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2538 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 150717
SVRDMX
IAC091-197-150800-
/O.NEW.KDMX.SV.W.0270.080615T0717Z-080615T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
217 AM CDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HUMBOLDT COUNTY IN NORTH CENTRAL IOWA...
  WRIGHT COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 300 AM CDT.

* AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR LIVERMORE...OR 23 MILES NORTH OF FORT
  DODGE...AND MOVING EAST AT 42 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HARDY BY 225 AM CDT...
  RENWICK AND 9 MILES NORTH OF THOR BY 230 AM CDT...
  GOLDFIELD BY 235 AM CDT...
  9 MILES NORTH OF EAGLE GROVE BY 240 AM CDT...
  CLARION BY 250 AM CDT...
  BELMOND BY 255 AM CDT...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

LAT...LON 4290 9354 4259 9377 4278 9433 4291 9428
TIME...MOT...LOC 0717Z 284DEG 36KT 4285 9416

$$

DONAVON
2 follow-up statements
000 
WWUS53 KDMX 150737
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
238 AM CDT SUN JUN 15 2008

IAC091-150748-
/O.CAN.KDMX.SV.W.0270.000000T0000Z-080615T0800Z/
HUMBOLDT IA-
238 AM CDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HUMBOLDT COUNTY IS
CANCELLED...

AT 235 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS 
BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR NORTHERN IOWA.

LAT...LON 4290 9363 4290 9354 4259 9377 4267 9397
      4284 9397 4285 9398 4290 9399 4290 9398
      4291 9368
TIME...MOT...LOC 0738Z 284DEG 36KT 4280 9388

$$

IAC197-150800-
/O.CON.KDMX.SV.W.0270.000000T0000Z-080615T0800Z/
WRIGHT IA-
238 AM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WRIGHT COUNTY...

AT 235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GOLDFIELD...OR 24 MILES NORTHEAST OF FORT DODGE...MOVING
EAST AT 41 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLARION BY 250 AM CDT...
  7 MILES SOUTH OF BELMOND BY 255 AM CDT...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4290 9363 4290 9354 4259 9377 4267 9397
      4284 9397 4285 9398 4290 9399 4290 9398
      4291 9368
TIME...MOT...LOC 0738Z 284DEG 36KT 4280 9388

$$

DONAVON
000 
WWUS53 KDMX 150757
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
257 AM CDT SUN JUN 15 2008

IAC197-150807-
/O.EXP.KDMX.SV.W.0270.000000T0000Z-080615T0800Z/
WRIGHT IA-
257 AM CDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR WRIGHT COUNTY WILL EXPIRE AT
300 AM CDT...

AT 253 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR NORTHERN IOWA.

LAT...LON 4290 9363 4290 9354 4259 9377 4267 9397
      4284 9397 4285 9398 4290 9399 4290 9398
      4291 9368
TIME...MOT...LOC 0757Z 284DEG 36KT 4275 9363

$$

DONAVON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 12:08 AM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jun 15, 12:08 AM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
1208 AM CDT SUN JUN 15 2008

UPDATED AVIATION DISCUSSION

.DISCUSSION...
SHORT TERM (TONIGHT)...
A WEAK FRONTAL BOUNDARY EXTENDED SW-NE THROUGH IA WITH MLCAPES UP TO
1500 J/KG AND NIL CIN.  CONVERGENCE ALONG THE FRONT COULD VERY WELL
BE SUFFICIENT FOR ADDITIONAL THUNDERSTORM DEVELOPMENT EARLY THIS
EVENING.  WITH STEEP LAPSE RATES...HIGH DCAPES AND LCLS...AND
MARGINAL 0-1KM SHEAR/SRH... FEEL LARGE HAIL AND DAMAGING WINDS WILL
CONTINUE TO BE THE PRIMARY THREAT.  COULD SEE A LULL TOWARD
MIDNIGHT...THEN ATTENTION TURNS BACK TO THE IA/MN BORDER.  MOST
MODELS SHOW 300K ISENT SFCS WITH UVM AND MOISTURE CONVERGENCE IN
THESE AREAS LATER TONIGHT SO HAVE CHANCES GOING FOR THAT POSSIBILITY.

LONG TERM (SUNDAY THROUGH SATURDAY)...
EXCELLENT AGREEMENT AMONG FORECAST MODELS WITH REASONABLE SCENARIO
OF STORM CLUSTERS/MCSS DEVELOPING OVER UPPER MIDWEST LATER TONIGHT
WITH LOW-AMPLITUDE SHORTWAVE RACING THROUGH WSWERLY FLOW. ONE SUCH
COMPLEX EXPECTED TO DEVELOP OVER NORTHEASTERN SD/SOUTHWESTERN
MN...AND ANOTHER TO FORM LATER OVER EEASTERN NE. THE FORMER SHOULD
TRACK ACROSS OUR FAR N/NE COUNTIES AROUND OR SHORTLY AFTER
SUNRISE...WHILE THE LATTER WILL CROSS OUR SOUTHWESTERN COUNTIES
LATER IN THE MORNING OR EARLY AFTERNOON. ENVIRONMENT FOR THE
SOUTHWESTERN COMPLEX MUCH MORE CONDUCIVE FOR SIGNIFICANT
RAINFALL...AND HYDRO EFFECTS WILL PROBABLY BE PRIMARY CONCERN. HAVE
INCREASED POPS IN THAT AREA SUBSTANTIALLY...BUT STILL HAVE ONLY
ABOUT HALF OF WHAT THE MODELS ARE SPITTING OUT. IN OTHER
WORDS...GOOD CONFIDENCE IN LOCATION OF RAIN BUT POOR CONFIDENCE IN
RAINFALL AMOUNTS. EITHERWAY...THE RAIN WILL CLEAR OUR AREA BY SUNDAY
EVENING.

THEREAFTER...NWERLY MID-LEVEL FLOW PERSISTS THROUGH THE WEEK WITH
SMALL SHORTWAVE IMPULSES BRINGING SLIGHT CHANCES FOR PRECIP AT
TIMES...MAINLY AFTER WEDNESDAY. OVERALL IT SHOULD BE A VERY WELCOME
QUIET AND PLEASANT WEEK (AFTER SUNDAY) WITH LOW POPS AND BELOW
NORMAL TEMPS.

&&

.AVIATION...15/06Z
VFR CONDITIONS ANTICIPATED THROUGH PERIOD FOR THE MOST PART...EXCEPT
WHERE AND WHEN THUNDERSTORMS MOVE THROUGH. CURRENT AREA OF SHOWERS
AND ISOLATED THUNDERSTORMS ACROSS NRN IA WILL MOVE ESE...WITH SOME
POSSIBLE REDEVELOPMENT SOUTHWARD OVERNIGHT. BEST CHANCES OF
CONVECTION WILL BE AFT 15Z SOUTH OF A LINE FROM DSM TO ALO. CLEARING
AND DRYING WILL WORK SOUTH BEHIND THIS LINE FOR THE BALANCE OF THE
TAF PERIOD.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

LONG TERM...LEE
SHORT TERM...SMALL
AVIATION...MOYER
Hazardous weather outlook, Jun 14, 5:15 AM CDT, 21 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
515 AM CDT SAT JUN 14 2008

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-151000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
515 AM CDT SAT JUN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE BY THIS
AFTERNOON INTO TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER
WITH THIS ACTIVITY LATE THIS AFTERNOON INTO TONIGHT..WITH LARGE
HAIL AND DAMAGING WINDS THE MAIN SEVERE THREATS. WIDESPREAD HEAVY
RAIN IS NOT ANTICIPATED...BUT BRIEF PERIODS OF HEAVY RAIN CAN BE
EXPECTED WITH ANY THUNDERSTORM ACTIVITY.

NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA.
FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA INTO SUNDAY AND
SUNDAY NIGHT. OVERALL THE SEVERE WEATHER IS STILL EXPECTED TO BE
SCATTERED...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS.
AGAIN WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED WITH THIS
SYSTEM...HOWEVER BRIEF PERIODS OF HEAVY RAIN CAN BE EXPECTED WITH
ANY THUNDERSTORM ACTIVITY. WIDESPREAD AMOUNTS OF A HALF AN INCH
TO THREE-QUARTERS OF AN INCH OF RAINFALL CAN BE EXPECTED ACROSS
THE CWA THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN SUNDAY
NIGHT.

ALBRECHT

In the hours before

Local storm report, Jun 14, 9:10 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
910 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             3 SSE HUBBARD           42.26N 93.28W
06/14/2008  E0.75 INCH       HARDIN             IA   TRAINED SPOTTER

            60 MPH WINDS AS WELL. HAIL TAKING LEAVES OFF TREES.

0145 PM     HAIL             3 SW NEW PROVIDENCE     42.25N 93.21W
06/14/2008  E0.88 INCH       HARDIN             IA   TRAINED SPOTTER

            DIME TO NICKEL SIZED HAIL. DELAYED REPORT.

0148 PM     HAIL             3 S ELDORA              42.32N 93.10W
06/14/2008  E0.75 INCH       HARDIN             IA   TRAINED SPOTTER

0203 PM     HAIL             SSW UNION               42.24N 93.06W
06/14/2008  M0.88 INCH       HARDIN             IA   TRAINED SPOTTER

0216 PM     HAIL             CONRAD                  42.22N 92.87W
06/14/2008  E1.00 INCH       GRUNDY             IA   LAW ENFORCEMENT

0223 PM     HAIL             BEAMAN                  42.22N 92.82W
06/14/2008  E0.75 INCH       GRUNDY             IA   TRAINED SPOTTER

0225 PM     HAIL             1 WNW MARSHALLTOWN AIRP 42.12N 92.94W
06/14/2008  E0.75 INCH       MARSHALL           IA   TRAINED SPOTTER

0230 PM     TSTM WND GST     N MARSHALLTOWN AIRPORT  42.11N 92.92W
06/14/2008  M59.00 MPH       MARSHALL           IA   ASOS

0231 PM     TSTM WND GST     MARSHALLTOWN            42.04N 92.91W
06/14/2008  M59.00 MPH       MARSHALL           IA   ASOS

0237 PM     HAIL             2 NW HUDSON             42.44N 92.48W
06/14/2008  M1.00 INCH       BLACK HAWK         IA   TRAINED SPOTTER

0238 PM     HAIL             7 E MARSHALLTOWN AIRPOR 42.12N 92.79W
06/14/2008  E0.88 INCH       MARSHALL           IA   TRAINED SPOTTER

            HAIL STRIPPING LEAVES OFF TREES. VERY HEAVY RAIN AS WELL.

0240 PM     HAIL             SSE GARWIN              42.09N 92.68W
06/14/2008  E1.00 INCH       TAMA               IA   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF QUARTERS COVERED GROUND

0245 PM     HAIL             1 SW WATERLOO           42.48N 92.36W
06/14/2008  M1.00 INCH       BLACK HAWK         IA   TRAINED SPOTTER

0247 PM     HAIL             WATERLOO                42.49N 92.35W
06/14/2008  M1.00 INCH       BLACK HAWK         IA   TRAINED SPOTTER

0250 PM     HAIL             2 E WATERLOO            42.49N 92.30W
06/14/2008  E1.00 INCH       BLACK HAWK         IA   EMERGENCY MNGR

            LAFAYETTE AND ZUMA STREETS

0251 PM     HAIL             GARWIN                  42.09N 92.68W
06/14/2008  M1.00 INCH       TAMA               IA   CO-OP OBSERVER

0300 PM     HAIL             2 N TOLEDO              42.02N 92.58W
06/14/2008  E1.00 INCH       TAMA               IA   LAW ENFORCEMENT

            ALSO ESTIMATED 60 TO 70 MPH WINDS.

0316 PM     HAIL             NNE VINING              41.99N 92.39W
06/14/2008  E0.88 INCH       TAMA               IA   TRAINED SPOTTER

0334 PM     HAIL             5 S EVANSDALE           42.39N 92.27W
06/14/2008  E0.88 INCH       BLACK HAWK         IA   TRAINED SPOTTER

&&

BMOYER
Local storm report, Jun 15, 1:22 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
122 AM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     HAIL             RUTHVEN                 43.13N 94.90W
06/15/2008  E0.88 INCH       PALO ALTO          IA   LAW ENFORCEMENT

&&

RDONAVON
Local storm report, Jun 15, 1:58 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
158 AM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 AM     TORNADO          4 SE DAKOTA CITY        42.68N 94.13W
06/15/2008                   HUMBOLDT           IA   TRAINED SPOTTER

            SPOTTER OBSERVED POWER LINES OR TRANSFORMERS BLOWING.
            POSSIBLE TORNADO.

&&

MRUSSELL
Local storm report, Jun 15, 2:02 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
202 AM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 AM     TSTM WND DMG     VINCENT                 42.59N 94.02W
06/15/2008                   WEBSTER            IA   TRAINED SPOTTER

            LARGE TREE DOWN ON MAIN STREET.

&&

MRUSSELL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 12:36 AM CDTSevere Thunderstorm WarningDMXButler, Cerro Gordo, Franklin39 min
Jun 15, 12:38 AM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas52 min
Jun 15, 1:32 AM CDTSevere Thunderstorm WarningDMXHancock, Humboldt, Kossuth, Pocahontas, Webster, Wright43 min
Jun 15, 1:43 AM CDTTornado WarningDMXHumboldt, Webster, Wright32 min
Jun 15, 1:49 AM CDTSevere Thunderstorm WarningDMXBlack Hawk41 min
Jun 15, 2:02 AM CDTSevere Thunderstorm WarningDMXBlack Hawk25 min
Jun 15, 2:06 AM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Webster, Wright39 min
Jun 15, 2:12 AM CDTTornado WarningDMXHamilton, Hardin, Wright33 min
Jun 15, 2:32 AM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hamilton, Hardin43 min
Jun 15, 3:07 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Tama53 min
Jun 15, 3:08 AM CDTTornado WarningDMXBlack Hawk, Grundy, Tama52 min
Jun 15, 3:50 AM CDTSevere Thunderstorm WarningDMXTama19 min
Jun 15, 7:38 AM CDTRiver Flood WarningDMXLucas21 hr
Jun 15, 9:23 AM CDTSevere Thunderstorm WarningDMXAdams37 min
Jun 15, 9:46 AM CDTSevere Thunderstorm WarningDMXTaylor44 min
Jun 15, 9:56 AM CDTSevere Thunderstorm WarningDMXAdair, Ringgold, Union49 min
Jun 15, 10:28 AM CDTSevere Thunderstorm WarningDMXDecatur47 min
Jun 15, 10:49 AM CDTSevere Thunderstorm WarningDMXWayne56 min
Jun 15, 11:41 AM CDTSevere Thunderstorm WarningDMXAppanoose49 min
Jun 15, 12:04 PM CDTSevere Thunderstorm WarningDMXDavis41 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.